# SDR CA960910025

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3008050T3
- Condition: Failure
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO MAIN WHEEL TIRE FAILURE AT 90 KNOTS. ALSO LANDING GEAR ECAM MESSAGE SHOWN. THERE WAS A LOSS OF RUBBER ON INSIDE LEFT MAIN WHEEL ASSEMBLY,FOLLOWED BY GEAR UNSAFE INDICATION. MAINTENANCE FOUND CIRCULAR PUNCTURE ON LEFT MAIN OUTBOARD TIRE. MAIN LANDING GEAR WHEEL ASSEMBLY #1 AND #2 CHANGED AND #1 SYSTEM #15 GO AROUND SENSOR CHANGED (P/N ABS0121-10).
